I have had Botox many times around the eyes, but he has always put Restylane in my cheeks. I am not sure why he decided to use Botox in my cheeks. He said it would relax the lines, but it also made it where I cannot smile and my facial expressions are off. I am very concerned and self-consious. I even have a problem eating. I am wanting to know how long this will last. I WILL NEVER DO THIS AGAIN.
A: Botox injected into cheeks
Botox should not be injected into your cheeks as it can cause temporary paralysis of the facial muscle of expression. Although this will wear off in about 3-4 months, it can be quite noticeable and emotional distressing. Revisit the person who injected you and make them aware of your situation. There is no long term health risks of this, it’s primarily a cosmetic issue.
Botox is only effective for lines causes by overactivity of facial muscles, not deep lines caused by aging. Please be sure your health provider or injector of these products is aware of their limits and complications.
Consult with a board certified plastic surgeon or dermatologist in your area if the effects do not resolve within 3-4 months of the injection.